Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Diarrhea

Ann1995Ann1995 Posts: 4

Hi Guys

second visit to site had chemotherapy infusion three weeks ago just over then daily tablets for three weeks,devoloped severe diahrrea and eventually four nights in hospital told no infection caused by chemotherapy back home but still symptoms just asking if anyone has gone through something similar


best wishes to one and all

Tony Seeley

Comments

  • SunshinedaffSunshinedaff Posts: 1,285 ✭✭✭✭✭

    @Ann1995

    Hi Tony,

    I am sorry to hear you have been suffering so much with this side-effect of treatment.

    I know that diarrhea can be a side-effect of chemotherapy, I didn't experience it to the same level as yourself though. That sounds very severe to cause you to be hospitalised. Is it possible that you picked up a virus in this time, when your immunity would be very low?

    It is very draining and exhausting I hope that since you wrote your post things are beginning to improve for you.

    Lou x

Sign In or Register to comment.